# SDR MASA2019101912100

- Difficulty date: October 19, 2019
- Submitted: October 20, 2019
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 10,437 hours, 8,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOP	PLACED ON MEL
